# SDR ASOA201102396

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 23,076 hours, 20,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT TOP OF AIRSTAIR ON LT BROKEN.  R & R EMERGENCY LIGHT ASSY IAW AMM 33-51-10.  OPS CHECKED GOOD.
